Alert archive / Kansas / Winter Weather Advisories in 2021
Winter Weather Advisory 9, NWS Topeka, KS
NWS Topeka, KS issued this winter weather advisory at Feb 16, 2021, 2:56 AM CST for 6 counties in Kansas. It took effect at Feb 16, 2021, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2021, 2:56 AM CST (08:56 UTC)
- In effect from
- Feb 16, 2021, 9:00 PM CST
- Expired
- Feb 17, 2021, 10:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Topeka, KS
Counties Anderson County, KS, Coffey County, KS, Douglas County, KS, Franklin County, KS, Lyon County, KS, Osage County, KS
The radar
The Topeka radar (KTWX), 79 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
779 WWUS43 KTOP 160856 WSWTOP URGENT - WINTER WEATHER MESSAGE National Weather Service Topeka KS 256 AM CST Tue Feb 16 2021 ...DANGEROUS WIND CHILLS CONTINUE THIS MORNING, MORE SNOW ACROSS EAST-CENTRAL KANSAS TONIGHT... KSZ056-058-059-161800- /O.NEW.KTOP.WW.Y.0009.210217T0300Z-210217T1500Z/ /O.CON.KTOP.WC.W.0001.000000T0000Z-210216T1800Z/ Franklin-Coffey-Anderson- Including the cities of Ottawa, Burlington, Lebo, and Garnett 256 AM CST Tue Feb 16 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills. Wind chills as low as 30 below zero. For the Winter Weather Advisory, snow expected. Total snow accumulations of one to three inches. * WHERE...Franklin, Coffey and Anderson Counties. * WHEN...For the Wind Chill Warning, until noon CST today. For the Winter Weather Advisory, from 9 PM this evening to 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 15 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ008>012-020>024-026-034>040-054-055-161800- /O.CON.KTOP.WC.W.0001.000000T0000Z-210216T1800Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, and Overbrook 256 AM CST Tue Feb 16 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 35 below zero. * WHERE...Portions of central, east central, north central and northeast Kansas. * WHEN...Until noon CST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$
7 follow-up statements
094 WWUS43 KTOP 161629 WSWTOP URGENT - WINTER WEATHER MESSAGE National Weather Service Topeka KS 1029 AM CST Tue Feb 16 2021 ...DANGEROUSLY COLD CONDITIONS IMPROVING ACROSS THE AREA... KSZ056-058-059-170030- /O.CAN.KTOP.WC.W.0001.000000T0000Z-210216T1800Z/ /O.CON.KTOP.WW.Y.0009.210217T0300Z-210217T1500Z/ Franklin-Coffey-Anderson- Including the cities of Ottawa, Burlington, Lebo, and Garnett 1029 AM CST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... ...WIND CHILL WARNING IS CANCELLED... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Anderson, Coffey and Franklin Counties. * WHEN...From 9 PM this evening to 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ011-012-023-024-026-037>040-054-055-161730- /O.CAN.KTOP.WC.W.0001.000000T0000Z-210216T1800Z/ Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Morris-Wabaunsee- Shawnee-Douglas-Lyon-Osage- Including the cities of Sabetha, Seneca, Hiawatha, Horton, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, and Overbrook 1029 AM CST Tue Feb 16 2021 ...WIND CHILL WARNING IS CANCELLED... Temperatures are quickly warming and winds remain light to calm, thus the wind chill warning has been ended for eastern Kansas. $$ KSZ008>010-020>022-034>036-161800- /O.CON.KTOP.WC.W.0001.000000T0000Z-210216T1800Z/ Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson- Geary- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, Clay Center, Manhattan, Minneapolis, Bennington, Abilene, Herington, and Junction City 1029 AM CST Tue Feb 16 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 20 to 25 below zero. * WHERE...Portions of central and north central Kansas. * WHEN...Until noon CST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ KDS
950 WWUS43 KTOP 161746 WSWTOP URGENT - WINTER WEATHER MESSAGE National Weather Service Topeka KS 1146 AM CST Tue Feb 16 2021 KSZ008>010-020>022-034>036-161900- /O.EXP.KTOP.WC.W.0001.000000T0000Z-210216T1800Z/ Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson- Geary- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, Clay Center, Manhattan, Minneapolis, Bennington, Abilene, Herington, and Junction City 1146 AM CST Tue Feb 16 2021 ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... With warming temperatures and light winds, the threat for dangerously cold wind chills is ending. However, still dress appropriately for the cold weather. $$ KSZ056-058-059-170200- /O.CON.KTOP.WW.Y.0009.210217T0300Z-210217T1500Z/ Franklin-Coffey-Anderson- Including the cities of Ottawa, Burlington, Lebo, and Garnett 1146 AM CST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Anderson, Coffey and Franklin Counties. * WHEN...From 9 PM this evening to 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KDS
007 WWUS43 KTOP 162042 WSWTOP URGENT - WINTER WEATHER MESSAGE National Weather Service Topeka KS 242 PM CST Tue Feb 16 2021 KSZ040-055-170445- /O.EXB.KTOP.WW.Y.0009.210217T0600Z-210217T1500Z/ Douglas-Osage- Including the cities of Lawrence, Osage City, Carbondale, Lyndon, Burlingame, and Overbrook 242 PM CST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to one inch. * WHERE...Douglas and Osage Counties. * WHEN...From midnight tonight to 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ054-170445- /O.EXA.KTOP.WW.Y.0009.210217T0300Z-210217T1500Z/ Lyon- Including the city of Emporia 242 PM CST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches, highest south. * WHERE...Lyon County. * WHEN...From 9 PM this evening to 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ056-170445- /O.EXT.KTOP.WW.Y.0009.210217T0600Z-210217T1500Z/ Franklin- Including the city of Ottawa 242 PM CST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Franklin County. * WHEN...From midnight tonight to 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ058-059-170445- /O.CON.KTOP.WW.Y.0009.210217T0300Z-210217T1500Z/ Coffey-Anderson- Including the cities of Burlington, Lebo, and Garnett 242 PM CST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 3 inches. * WHERE...Anderson and Coffey Counties. * WHEN...From 9 PM this evening to 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KDS
819 WWUS43 KTOP 162051 WSWTOP URGENT - WINTER WEATHER MESSAGE National Weather Service Topeka KS 251 PM CST Tue Feb 16 2021 ...ANOTHER ROUND OF LIGHT SNOW TONIGHT INTO WEDNESDAY MORNING... KSZ054-058-059-171200- /O.CON.KTOP.WW.Y.0009.210217T0300Z-210217T1500Z/ Lyon-Coffey-Anderson- Including the cities of Emporia, Burlington, Lebo, and Garnett 251 PM CST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 3 inches, highest south. * WHERE...Anderson, Coffey and Lyon Counties. * WHEN...Snow moves northward into the area after 9 PM this evening and persists through the rest of the night, coming to an end from west to east during the mid to late morning on Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ040-055-056-171200- /O.CON.KTOP.WW.Y.0009.210217T0600Z-210217T1500Z/ Douglas-Osage-Franklin- Including the cities of Lawrence, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, and Ottawa 251 PM CST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of one to two inches along and south of Interstate 35, with amounts of an inch or less further north and west towards the Kansas Turnpike. * WHERE...Osage, Franklin and Douglas Counties. * WHEN...Snow moves northward into the area after midnight tonight and persists through the rest of the night, coming to an end from west to east during the mid to late morning on Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KDS
459 WWUS43 KTOP 170834 WSWTOP URGENT - WINTER WEATHER MESSAGE National Weather Service Topeka KS 234 AM CST Wed Feb 17 2021 KSZ040-054>056-058-059-171500- /O.CON.KTOP.WW.Y.0009.000000T0000Z-210217T1500Z/ Douglas-Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 234 AM CST Wed Feb 17 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Snow. Additional snow accumulations up to two inches. * WHERE...Portions of east central Kansas. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
573 WWUS43 KTOP 171458 WSWTOP URGENT - WINTER WEATHER MESSAGE National Weather Service Topeka KS 858 AM CST Wed Feb 17 2021 KSZ054-058-059-171600- /O.CAN.KTOP.WW.Y.0009.000000T0000Z-210217T1500Z/ Lyon-Coffey-Anderson- Including the cities of Emporia, Burlington, Lebo, and Garnett 858 AM CST Wed Feb 17 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM THIS MORNING... Snow is quickly coming to an end across these areas, though some light snow showers are possible this afternoon. Please exercise caution with any roads that are snow-covered or slick. $$ KSZ040-055-056-171600- /O.EXT.KTOP.WW.Y.0009.000000T0000Z-210217T1600Z/ Douglas-Osage-Franklin- Including the cities of Lawrence, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, and Ottawa 858 AM CST Wed Feb 17 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Light snow. Little to no additional accumulation. * WHERE...Osage, Franklin and Douglas Counties. * WHEN...Light snow should come to an end over the next hour or so. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KDS
801 WWUS43 KTOP 171556 WSWTOP URGENT - WINTER WEATHER MESSAGE National Weather Service Topeka KS 956 AM CST Wed Feb 17 2021 KSZ040-055-056-171700- /O.EXP.KTOP.WW.Y.0009.000000T0000Z-210217T1600Z/ Douglas-Osage-Franklin- Including the cities of Lawrence, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, and Ottawa 956 AM CST Wed Feb 17 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... Light snow has come to an end. Please heed caution on any unplowed or slick roads this morning. $$ KDS
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this winter weather advisory went out at Feb 15, 11:23 PM CST, 3 hours 33 minutes earlier.
Area forecast discussion, Feb 15, 11:23 PM CST, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1123 PM CST Mon Feb 15 2021 ...Update to aviation forecast discussion... .DISCUSSION... Issued at 330 PM CST Mon Feb 15 2021 Historic winter temperatures will reach their coldest values tonight, with light snow also coming to an end this evening. A broad region of generally light to locally moderate snowfall is wrapping around a mid-level low pressure cell lifting northeastward along the Kansas Turnpike This low continues to lift into Missouri tonight and should result in a rapid end to the snowfall this evening. Did extend the winter weather advisory through 6 pm given the potential impacts on any evening commuters, but the dearth of moisture, plate ice crystal structure, and lack of aggregation is keeping snow ratios on the lower side. Roads could still be slick, especially if there is any ice underneath this light snow. As this system pulls northeastward, skies should steadily clear overnight from west to east in advance of a 1030-mb surface high pressure ridge. While winds lessen with the approaching ridge, temperatures overnight are progged to plummet once skies clear. The timing of the clearing skies plays a large roll in just how low temperatures fall overnight, especially from Topeka on east. Nevertheless, given the potentially ideal setup for record cold temperatures, did keep the temperature forecast on the colder side of the guidance envelope with forecast lows around -20 F along the Nebraska border and closer to -15 F along I-70. Wind chills with even a light wind could fall to as low as -25 to -35 F. Tuesday looks to be cold and quiet with clouds increasing in the afternoon ahead of our next upper level shortwave amplifying as it descends along the upstream flank of the massive longwave trough anchored over the central CONUS. Weak isentropic ascent ahead of the H700 trough could fuel another round of light snow Tuesday night into Wednesday morning, with the highest probabilities along and southeast of the Turnpike. Light flurries may linger in eastern Kansas through the day on Wednesday, but impacts should be minimal. Winds back to the north overnight Wednesday into Thursday and keep CAA in place during this time, but an increase in solar insolation may push temperatures into the lower 20s. A light at the end of the tunnel...A breakdown in the blocking upper pattern over the latter half of the week should bring an end to our stretch of record cold weather by this weekend. There is a strong signal in the ensemble guidance that temperatures will return to near normal by the end of the weekend, the rate of warming a function of the degree of the snowpack on the ground. We many also see another shot of precipitation during this time, though overall confidence in the type and amounts is low at this time. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1119 PM CST Mon Feb 15 2021 Surface high pressure has quickly settled in, clearing skies at KTOP/KFOE/KMHK with VFR conditons forecast. Light northerly winds less than 5 kts veer to the southeast by mid afternoon. As the next system skirts northeast Kansas tomorrow evening, low end VFR stratus spreads over KMHK around 22Z and eventually KTOP/KFOE aft 00Z. Light snow will be possible in the region aft 00Z. && .CLIMATE... Issued at 330 PM CST Mon Feb 15 2021 With highs today hovering around the 0 mark, we easily eclipsed the all-time record of the most consecutive days in which the high temperature was <=15 degrees at nine days. We look to add to this record on Tuesday before warmer weather arrives on Wednesday. When it comes to stretches of days with the highs at or below 10 degrees, this stretch is right now--including today--at 4 days (tied for 3rd place). There is a chance we could tack on one more day to this run (5 total) on Tuesday and move into a tie for 2nd place with the year 1899. The all-time record is 8 days set in 1983, which we thankfully have no hope of catching. Record lows for this week and current forecast. Topeka Today, Feb 15: -7 in 1936 Observed: -9 (NEW RECORD) Tuesday, Feb 16: -9 in 1903 Forecast: -18 Concordia Today, Feb 15: -6 in 1936 Observed: -15 (NEW RECORD) Tuesday, Feb 16: -12 in 1903 Forecast: -20 && .TOP WATCHES/WARNINGS/ADVISORIES... Wind Chill Warning until noon CST Tuesday for KSZ008>012-020>024- 026-034>040-054>056-058-059. && DISCUSSION...Skow AVIATION...22 CLIMATE...Skow/Reese
Hazardous weather outlook, Feb 15, 5:59 PM CST, 8 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 559 PM CST Mon Feb 15 2021 KSZ008>012-020>024-026-034>040-054>056-058-059-170000- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 559 PM CST Mon Feb 15 2021 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Tonight. A wind chill warning remains in effect through Tuesday morning. Please see this product for more information. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A wind chill warning in effect through Tuesday morning. Please see this product for more information. More light snow is possible Tuesday night into Wednesday, mainly across east-central Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
Nearby
Winter Weather Advisories in Kansas, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.